# SDR ASAA2016102218439

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 15,000 hours, 4,872 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Leaking
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IDG SIGHT GAGE SHOWS NO OIL.  ACFT GROUNDED. REMOVED THE NR 2 ENGINE IDG SCAVANGE AND CHARGE FILTERS IAW AMM 24-11-41-000-801 . INSPECTED FILTERS NO DEBRIS FOUND.  INSTALLED NEW NR 2 ENGINE IDG SCAVANGE AND CHARGE FILTERS IAW AMM 24-11-41-400-801. SERVICED NR 2 ENGINE IDG IAW AMM 12-13-21, LEAK TESTED GOOD.
